# SDR 2019FA0000267

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: General aviation
- Aircraft: N466SG
- Make and model: Cessna 550
- Aircraft serial: 5500695
- Aircraft time: 4,690 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 991224627
- Part serial: 3310
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE PILOT APPLIED BRAKES, SHORTLY AFTER BREAKING ACTION WAS LOST, THE AIRCRAFT ENDED UP RUNNING OFF THE END OF THE RUNWAY.  THE AIRCRAFT DID NOT SUSTAIN ANY DAMAGE.  VISUAL INSPECTION OF THE R/H BRAKE ASSEMBLY FOUND THE BRAKE DISC IN MULTIPLE PIECES AND A DAMAGED TORQUE PLATE.
